Pacific Journal of Mathematics

Mixed cusp forms and holomorphic forms on elliptic varieties.

Min Ho Lee

Article information

Source
Pacific J. Math., Volume 132, Number 2 (1988), 363-370.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689686

Mathematical Reviews number (MathSciNet)
MR934176

Zentralblatt MATH identifier
0648.14017

Subjects
Primary: 11F12: Automorphic forms, one variable
Secondary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 14J27: Elliptic surfaces

Citation

Lee, Min Ho. Mixed cusp forms and holomorphic forms on elliptic varieties. Pacific J. Math. 132 (1988), no. 2, 363--370. https://projecteuclid.org/euclid.pjm/1102689686


Export citation

References

  • [1] P. Bayer and J. Neukirch, On automorphicforms and Hodge theory,Math. Ann., 257(1981), 135-155.
  • [2] R. Hartshorne, Algebraic Geometry, Springer-Verlag, 1977.
  • [3] B. Hunt and W. Meyer, Mixed automorphicforms and invariants of ellipticsur- faces, Math. Ann., 271 (1985), 53-80.
  • [4] K. Kodaira, On compact analytic surfaces, II--III, Ann. Math., 77 (1963), 563- 626; 78 (1963), 1-40.
  • [5] H. B. Laufer, On rational singularities, Amer. J. Math., 94 (1972), 597-608.
  • [6] T. Shioda, On elliptic modular surfaces,J. Math. Soc. Japan, 24 (1972), 20-59.
  • [7] V. V. Shokurov, Holomorphic differential forms of higher degreeon Kuga's mod- ular varieties,Math. USSR Sb., 30 (1976), 119-142.
  • [8] V. V. Shokurov, Thestudy of the homology ofKuga varieties, Math. USSR Izv., 16 (1981), 399-418.
  • [9] V. V. Shokurov, Shimura integrals of cuspforms, Math. USSR Izv., 16 (1981), 603-646.